# SDR DALA2019020100663

- Difficulty date: November 19, 2017
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 41,617 hours, 21,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET INTERFEREF WITH INTERCOSTAL AT FRAMES C54 AND C55 BETWEEN STRINGER 1L AND 2L, OUTBOARD EXISTING HOLE WAS OVERSIZED TO .201 REPAIRED PER ER/A 563526-14 SEC 1
